MAUDE Adverse Event Report: TERUMO BCT RIKA PLASMA DONATION SYSTEM

TERUMO BCT RIKA PLASMA DONATION SYSTEM
Model Number 42000
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the device at the customer site.A new motor installation with a different new part, did a multifunction cca auto and fluid test got passing results on both.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
Customer reported hemolysis.Patient information and outcome are unknown at this time.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h6 and h11.Investigation: a terumo bct service technician checked out the device at the customer site.A new motor installation with a different new part, did a multifunction cca auto and fluid test got passing results on both.Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.It was confirmed that the dlog analysis suggests an actual alarm was triggered and confirmed that it is not actual hemolysis.No further reporting will be provided as this does not represent a reportable event.
 
Event or Problem Description

Brand Name
RIKA PLASMA DONATION SYSTEM
Common Device Name
RIKA PLASMA DONATION SYSTEM
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
verenia oliver
10810 w. collins ave
lakewood, CO 80215
MDR Report Key24675433
Report Number1722028-2026-00042
Device Sequence Number21367150
Product Code GKT
UDI-Device Identifier05020583420007
UDI-Public05020583420007
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BK231035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number42000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown